Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 55, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Oct 8, 2009, 9:21 PM CDT for Clay County, Richland County, Illinois. It took effect at Oct 9, 2009, 7:40 AM CDT. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2009, 9:21 PM CDT (02:21 UTC)
- In effect from
- Oct 9, 2009, 7:40 AM CDT
- Expired
- Oct 13, 2009, 8:48 PM CDT
- In force
- 5 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2).
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 090221
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
921 PM CDT THU OCT 08 2009
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
.SYNOPSIS...RAINFALL OF 2 TO 4 INCHES HAS FALLEN OVER MUCH OF THE RIVER
BASIN TODAY. ADDITIONAL HEAVY RAINS ARE LIKELY OVERNIGHT. THIS HEAVY
RAIN SHOULD RESULT IN SIGNIFICANT RISES ON THE LITTLE WABASH RIVER AT
CLAY CITY.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC025-159-091621-
/O.NEW.KILX.FL.W.0055.091009T1830Z-091013T1136Z/
/CLAI2.1.ER.091009T1830Z.091011T0600Z.091013T0536Z.NO/
921 PM CDT THU OCT 08 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM FRIDAY AFTERNOON TO TUESDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 815 PM THURSDAY THE STAGE WAS 5.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND
CONTINUE TO RISE TO NEAR 19.4 FEET BY EARLY SUNDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 16 5.0 THU 8 PM 13.5 18.0 19.4
$$15 follow-up statements
000
WGUS83 KILX 090744
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
244 AM CDT FRI OCT 09 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-092144-
/O.EXT.KILX.FL.W.0055.091009T1240Z-091013T1136Z/
/CLAI2.1.ER.091009T1240Z.091011T0600Z.091013T0536Z.NO/
244 AM CDT FRI OCT 09 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM THIS MORNING TO TUESDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 200 AM FRIDAY THE STAGE WAS 9.8 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 19.4 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 16 9.8 FRI 2 AM 18.7 19.4 18.8
$$
SHIMON000
WGUS83 KILX 091448
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
948 AM CDT FRI OCT 09 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-100448-
/O.EXT.KILX.FL.W.0055.000000T0000Z-091012T1300Z/
/CLAI2.1.ER.091009T1550Z.091011T1200Z.091012T0700Z.NO/
948 AM CDT FRI OCT 09 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 900 AM FRIDAY THE STAGE WAS 15.8 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 17.2 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 16.5 FEET...THE ROAD JUST EAST OF THE BRIDGE NEAR THE
GAGE LOCATION FLOODS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 16 15.8 FRI 9 AM 16.2 17.2 15.1
$$000
WGUS83 KILX 091927
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
227 PM CDT FRI OCT 09 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-100927-
/O.EXT.KILX.FL.W.0055.000000T0000Z-091012T1000Z/
/CLAI2.1.ER.091009T1439Z.091010T0600Z.091012T0400Z.NO/
227 PM CDT FRI OCT 09 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 100 PM FRIDAY THE STAGE WAS 16.9 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.4 FEET BY
TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
EVENING.
* IMPACT...AT 16.5 FEET...THE ROAD JUST EAST OF THE BRIDGE NEAR THE
GAGE LOCATION FLOODS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 16 16.9 FRI 1 PM 17.4 17.1 14.7
$$000
WGUS83 KILX 100139
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
839 PM CDT FRI OCT 09 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-101539-
/O.EXT.KILX.FL.W.0055.000000T0000Z-091013T0500Z/
/CLAI2.1.ER.091009T1439Z.091010T1800Z.091012T2300Z.NO/
839 PM CDT FRI OCT 09 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 PM FRIDAY THE STAGE WAS 18.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.3 FEET BY
TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY
EVENING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 16 18.0 FRI 8 PM 18.2 18.3 17.9
$$000
WGUS83 KILX 101541
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1041 AM CDT SAT OCT 10 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-110541-
/O.EXT.KILX.FL.W.0055.000000T0000Z-091012T1500Z/
/CLAI2.1.ER.091009T1439Z.091010T1500Z.091012T0900Z.NO/
1041 AM CDT SAT OCT 10 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM SATURDAY THE STAGE WAS 18.8 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY MONDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 18.8 SAT 10 AM 18.2 15.3 10.4
$$000
WGUS83 KILX 110209
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
909 PM CDT SAT OCT 10 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-111609-
/O.EXT.KILX.FL.W.0055.000000T0000Z-091012T1827Z/
/CLAI2.1.ER.091009T1439Z.091010T2245Z.091012T1227Z.NO/
909 PM CDT SAT OCT 10 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 PM SATURDAY THE STAGE WAS 18.8 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
MONDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 18.8 SAT 8 PM 18.4 16.1 11.1
$$000
WGUS83 KILX 110800
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
300 AM CDT SUN OCT 11 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-112200-
/O.CON.KILX.FL.W.0055.000000T0000Z-091012T1827Z/
/CLAI2.1.ER.091009T1439Z.091010T2245Z.091012T1227Z.NO/
300 AM CDT SUN OCT 11 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1245 AM SUNDAY THE STAGE WAS 18.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 18.7 SUN 1 AM 16.1 11.1 7.4
$$000
WGUS83 KILX 111522
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1022 AM CDT SUN OCT 11 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-120522-
/O.EXT.KILX.FL.W.0055.000000T0000Z-091012T1700Z/
/CLAI2.1.ER.091009T1439Z.091010T2245Z.091012T1100Z.NO/
1022 AM CDT SUN OCT 11 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 AM SUNDAY THE STAGE WAS 18.6 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 18.6 SUN 9 AM 15.8 9.8 6.7
$$000
WGUS83 KILX 120058
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
758 PM CDT SUN OCT 11 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-121458-
/O.EXT.KILX.FL.W.0055.000000T0000Z-091012T2000Z/
/CLAI2.1.ER.091009T1439Z.091010T2245Z.091012T1400Z.NO/
758 PM CDT SUN OCT 11 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 645 PM SUNDAY THE STAGE WAS 18.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 18.4 SUN 7 PM 16.7 10.9 7.9
$$000
WGUS83 KILX 121458
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
958 AM CDT MON OCT 12 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-130458-
/O.EXT.KILX.FL.W.0055.000000T0000Z-091013T0700Z/
/CLAI2.1.ER.091009T1439Z.091010T2245Z.091013T0100Z.NO/
958 AM CDT MON OCT 12 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* INTO THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 AM MONDAY THE STAGE WAS 18.2 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
AROUND 8 PM THIS EVENING.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 16 18.2 MON 9 AM 13.8 9.7 7.5
$$000
WGUS83 KILX 122154
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
454 PM CDT MON OCT 12 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-131154-
/O.EXT.KILX.FL.W.0055.000000T0000Z-091014T0038Z/
/CLAI2.1.ER.091009T1439Z.091010T2245Z.091013T1838Z.NO/
454 PM CDT MON OCT 12 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 345 PM MONDAY THE STAGE WAS 18.1 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 16 18.1 MON 4 PM 17.4 10.8
$$000
WGUS83 KILX 130130
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
830 PM CDT MON OCT 12 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-131530-
/O.EXT.KILX.FL.W.0055.000000T0000Z-091015T1200Z/
/CLAI2.1.ER.091009T1439Z.091010T2245Z.091015T0600Z.NO/
830 PM CDT MON OCT 12 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 645 PM MONDAY THE STAGE WAS 18.1 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY THURSDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 16 18.1 MON 7 PM 17.9 16.9 15.6
$$000
WGUS83 KILX 131340
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
840 AM CDT TUE OCT 13 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
.THE RATE OF FALL HAS BEGUN TO INCREASE ON THE LITTLE WABASH RIVER.
RIVER LEVELS SHOULD BE BELOW FLOOD STAGE BY MIDDAY WEDNESDAY.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-140340-
/O.EXT.KILX.FL.W.0055.000000T0000Z-091015T0100Z/
/CLAI2.1.ER.091009T1439Z.091010T2245Z.091014T1900Z.NO/
840 AM CDT TUE OCT 13 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 AM TUESDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
LITTLE WABASH RIVER
CLAY CITY 16 17.6 TUE 8 AM 16.4 14.6 11.6
$$
GEELHART000
WGUS83 KILX 132021
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT TUE OCT 13 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
.THE RATE OF FALL ON THE LITTLE WABASH RIVER CONTINUES TO INCREASE.
THE RIVER IS NOW EXPECTED TO FALL BELOW FLOOD STAGE BY THE END OF
THE EVENING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-140900-
/O.EXT.KILX.FL.W.0055.000000T0000Z-091014T0900Z/
/CLAI2.1.ER.091009T1439Z.091010T2245Z.091014T0300Z.NO/
321 PM CDT TUE OCT 13 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 200 PM TUESDAY THE STAGE WAS 16.6 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
* IMPACT...AT 16.5 FEET...THE ROAD JUST EAST OF THE BRIDGE NEAR THE
GAGE LOCATION FLOODS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
LITTLE WABASH RIVER
CLAY CITY 16 16.6 TUE 2 PM 15.0 13.1 11.5
$$
GEELHART000
WGUS83 KILX 140148
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
848 PM CDT TUE OCT 13 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-140218-
/O.CAN.KILX.FL.W.0055.000000T0000Z-091014T0900Z/
/CLAI2.1.ER.091009T1439Z.091010T2245Z.091013T2135Z.NO/
848 PM CDT TUE OCT 13 2009
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT 745 PM TUESDAY THE STAGE WAS 15.1 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FELL BELOW FLOOD STAGE AT 435 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.3 FEET BY THURSDAY
MORNING.
* IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
ADJACENT TO THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
LITTLE WABASH RIVER
CLAY CITY 16 15.1 TUE 8 PM 10.4 8.3 8.4
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Oct 8, 8:53 PM CDT, 28 minutes earlier.
Area forecast discussion, Oct 8, 8:53 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 853 PM CDT THU OCT 8 2009 .DISCUSSION... ISSUED 853 PM CDT THU OCT 8 2009 A SLOW MOVING FRONTAL BOUNDARY HAS STALLED JUST SOUTH OF THE FORECAST AREA THIS EVENING ACROSS EXTREME SOUTHERN ILLINOIS. A WAVE OF LOW PRESSURE MOVING ALONG THIS BOUNDARY SHOULD KEEP RAINS GOING ACROSS THE BULK OF THE FORECAST AREA OVERNIGHT. HOWEVER... LOCATIONS ALONG AND NORTHWEST OF THE ILLINOIS RIVER WILL LIKELY SEE BREAKS FROM TIME TO TIME AS THEY LIE ON THE NORTHERN FRINGE OF THE PRECIPITATION SHIELD. WITH THE FRONT SOUTH OF THE FORECAST AREA...THE THREAT FOR THUNDERSTORMS HAS DIMINISHED AS WELL. GOING FORECAST IS PRETTY STEADY STATE OVERNIGHT WITH THE ONGOING CONDITIONS. SEE LITTLE REASON WHY THIS WILL CHANGE...SO ONLY PLAN ON MINOR TWEAKS FOR THE LATEST TRENDS. BAK && .AVIATION... ISSUED 648 PM CDT THU OCT 8 2009 A WEAK COLD FRONT WILL SETTLE SOUTH OF THE CENTRAL ILLINOIS TERMINALS THIS EVENING AND STALL OUT. LIGHT AND VARIABLE WINDS WILL TREND NORTHEAST TO THE NORTH OF THE FRONT LATER TONIGHT. THE WINDS WILL PICK UP OUT NORTH TO NORTHEAST FRIDAY DURING THE DAY. PERIODS OF RAIN AND WIDESPREAD IFR/LIFR CONDITIONS WILL BE THE RULE INTO FRIDAY MORNING. THE RAINS WILL EVENTUALLY COME TO AN END AND CIGS/VSBYS WILL IMPROVE TOWARD MIDDAY FRIDAY AS THE FRONT SINKS FURTHER SOUTH OF THE REGION. BAK && .PREV DISCUSSION... ISSUED 145 PM CDT THU OCT 8 2009 18Z SFC MAP INDICATING COLD FRONT APPROACHING THE MISSISSIPPI RIVER WITH LOW PRESSURE CENTERED ON THE FRONT ACRS THE TEXAS PANHANDLE. ONE WAVE OF RAIN AND THUNDERSTORMS IS IN THE PROCESS WAS PUSHING ACRS CNTRL IL...WITH THE WATER VAPOR LOOP INDICATING ANOTHER WAVE OF PRECIP DEVELOPING ACRS KS AND SW MO. RAINFALL TOTALS OVER 3 INCHES REPORTED IN EFFINGHAM AS OF 18Z WITH RADAR ESTIMATES INDICATING THE HEAVIEST RAIN BAND EXTENDING ALONG AND SOUTH OF A QUINCY TO DANVILLE LINE. SHORT TERM...TONIGHT THROUGH SUNDAY && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR ILZ044>046- 052>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Oct 8, 3:22 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 322 PM CDT THU OCT 8 2009 ILZ027>031-036>038-040>043-047>051-091100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 322 PM CDT THU OCT 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TONIGHT...AS AN ELONGATED FRONTAL ZONE SLOWS CONSIDERABLY OVER THE AREA. HEAVY RAIN WILL BE POSSIBLE...ALONG WITH LOCALIZED FLOODING. AT THIS TIME...AREAS SOUTH OF I-72 WILL HAVE THE BEST CHANCE OF FLOODING FROM HEAVY RAINS. NONE OF THE THUNDERSTORMS THAT DEVELOP ARE EXPECTED TO REACH SEVERE LEVELS...BUT REMAIN ALERT FOR POSSIBLE FLOODING OF LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY MORNING...AS THE FRONTAL ZONE REMAINS NEARLY STATIONARY. THE STORMS SHOULD COME TO AN END BY FRIDAY AFTERNOON ON MOST OF CENTRAL ILLINOIS. REMAIN ALERT FOR UPDATES ON THE LOCATIONS THAT MAY SEE HEAVY RAINFALL. THE FIRST WIDESPREAD FROST OR FREEZING CONDITIONS ACROSS CENTRAL ILLINOIS WILL BE POSSIBLE ACROSS CENTRAL ILLINOIS ON SATURDAY NIGHT...SUNDAY NIGHT...AND MONDAY NIGHT. RIGHT NOW IT APPEARS THAT MONDAY NIGHT WILL BE THE COLDEST NIGHT. MAKE PLANS TO PROTECT SENSITIVE OUTDOOR VEGETATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-052>057-061>063-066>068-071>073-091100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND- SHELBY-VERMILION- 322 PM CDT THU OCT 8 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TONIGHT...AS AN ELONGATED FRONTAL ZONE SLOWS CONSIDERABLY OVER THE AREA. HEAVY RAIN WILL BE POSSIBLE...ALONG WITH LOCALIZED FLOODING. AT THIS TIME...AREAS SOUTH OF I-72 WILL HAVE THE BEST CHANCE OF FLOODING FROM HEAVY RAINS. NONE OF THE THUNDERSTORMS THAT DEVELOP ARE EXPECTED TO REACH SEVERE LEVELS...BUT REMAIN ALERT FOR POSSIBLE FLOODING OF LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY MORNING...AS THE FRONTAL ZONE REMAINS NEARLY STATIONARY. THE STORMS SHOULD COME TO AN END BY FRIDAY AFTERNOON ON MOST OF CENTRAL ILLINOIS. REMAIN ALERT FOR UPDATES ON THE LOCATIONS THAT MAY SEE HEAVY RAINFALL. THE FIRST WIDESPREAD FROST OR FREEZING CONDITIONS ACROSS CENTRAL ILLINOIS WILL BE POSSIBLE ACROSS CENTRAL ILLINOIS ON SATURDAY NIGHT...SUNDAY NIGHT...AND MONDAY NIGHT. RIGHT NOW IT APPEARS THAT MONDAY NIGHT WILL BE THE COLDEST NIGHT. MAKE PLANS TO PROTECT SENSITIVE OUTDOOR VEGETATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HJS
In the hours before
Local storm report, Oct 8, 6:21 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
621 PM CDT THU OCT 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN 2 E MOCCASIN 39.13N 88.71W
10/08/2009 M4.25 INCH EFFINGHAM IL TRAINED SPOTTER
&&
25Local storm report, Oct 8, 7:11 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
711 PM CDT THU OCT 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN 2 N HOMER 40.06N 87.96W
10/08/2009 M1.50 INCH CHAMPAIGN IL MESONET
RAINFALL SINCE 7 AM. SWOP REPORT.
&&
25Local storm report, Oct 8, 7:15 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
715 PM CDT THU OCT 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN 3 W NEWMAN 39.80N 88.04W
10/08/2009 M1.50 INCH DOUGLAS IL CO-OP OBSERVER
&&
25Local storm report, Oct 8, 7:35 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
735 PM CDT THU OCT 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HEAVY RAIN 3 SW HIDALGO 39.13N 88.19W
10/08/2009 M2.54 INCH JASPER IL CO-OP OBSERVER
&&
25Local storm report, Oct 8, 8:20 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
820 PM CDT THU OCT 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN 1 W WEST UNION 39.22N 87.69W
10/08/2009 M1.77 INCH CLARK IL MESONET
SWOP REPORT
&&
25Local storm report, Oct 8, 8:40 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
840 PM CDT THU OCT 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HEAVY RAIN 4 SE CLAY CITY 38.64N 88.30W
10/08/2009 M1.65 INCH CLAY IL MESONET
SWOP REPORT
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 3:25 PM CDT | Frost Advisory | ILX | Cass, Fulton, Knox, Marshall, Mason, Morgan and 6 more | 18 hr |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.